Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Wants to postpone periods. Prescribed utovlan, had early onset of periods. Will medication stop periods?

Hi. I was due to start my period on Friday. And I wanted to stop it as I was going on holiday on the Thursday. So I went to the doctors on Monday to get a prescription of utovlan. I was going to collect it and start taking it Tuesday morning. But when I woke up I noticed I was starting to bleed a little. Started my period early. Can I still take the tablets to stop it as I have only just started? Thank you
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
No, you cannot stop your periods once it is started.
Medicines will not help you in anyway now.
It is always better to avoid postponement of menstrual cycle unless very much necessary.
It may lead to prolonged irregular periods later on.
Hope this helps.
Dr Nilofer
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor